Tie Liu

Professor

Liu, Tie

Office: WEB 301FA
Phone: 979.862.2392
Email: tieliu@tamu.edu

Google Scholar Profile

Research Interests

  • Information theory
  • Statistical information processing
  • Machine learning

Awards & Honors

  • NSF CAREER Award (2009)

Education

  • Ph.D. University of Illinois-Urbana-Champaign, 2006
  • M.S. University of Illinois-Urbana-Urbana-Champaign, 2004
  • M.S. Tsinghua University, 2000
  • B.S. Tsinghua University, 1998

Selected Publications

Chung Chan, Ali Al-Bashabsheh, Tarik Kaced, Qiaoqiao Zhou, and Tie Liu, "Info-clustering: A mathematical theory for data clustering," IEEE Transactions on Molecular, Biological, and Multi-Scale Communications, vol. 2, no. 1, pp. 64-91, June 2016.

Chung Chan, Ali Al-Bashabsheh, Javad Ebrahimid, Tarik Kaced, and Tie Liu, "Multivariate mutual information inspired by secret key agreement," Proceedings of the IEEE, vol. 103, no. 10, pp. 1883-1913, October 2015.

Amir Salimi, Tie Liu, and Shuguang Cui, "Generalized cut-set bounds for broadcast networks," IEEE Transactions on Information Theory, vol. 61, no. 6, pp. 2983-2996, June 2015.

Tie Liu and Pramod Viswanath, "An extremal inequality motivated by multiterminal information-theoretic problems," IEEE Transactions on Information Theory, vol. 53, no. 5, pp. 1839-1851, May 2007.

Tie Liu and Shlomo Shamai (Shitz), "A note on the secrecy capacity of the multiple-antenna wiretap channel," IEEE Transactions on Information Theory, vol. 55, no. 6, pp. 2547-2553, June 2009.